Your browser doesn't support javascript.
loading
Mostrar: 20 | 50 | 100
Resultados 1 - 2 de 2
Filtrar
Mais filtros










Intervalo de ano de publicação
1.
Methodist Debakey Cardiovasc J ; 16(4): e5-e7, 2020.
Artigo em Inglês | MEDLINE | ID: mdl-33500769

RESUMO

Thrombosis of the left renal vein (LRV) is a rare occurrence usually associated with hypercoagulable disorders. It may also be caused by extrinsic compression due to anatomical variations. Such variations, known as nutcracker phenomenon (NP), are usually completely asymptomatic, and they have been described in three variants: a narrowed aortomesenteric angle (AMA) with entrapment of the LRV; a second, rarer variant with an anomalous retro aortic LRV compressed between the abdominal aorta (AA) and the spine (posterior nutcracker syndrome, PNCS); and a third variant with a duplicated LRV with a pre- and retroaortic course, compressed both anteriorly and posteriorly. The development of symptoms secondary to NP is mainly due to renal congestion, often difficult to identify, and includes flank pain, ipsilateral varicocele, hematuria, and orthostatic proteinuria, among others. The most severe complication of NCS is LRV thrombosis with or without associated predisposing prothrombotic factors. The present case associates a PNCS to LRV thrombosis with a floating thrombus in the inferior vena cava and pulmonary embolism.


Assuntos
Embolia Pulmonar/etiologia , Síndrome do Quebra-Nozes/complicações , Veias Renais/anormalidades , Trombose Venosa/etiologia , Adulto , Anticoagulantes/administração & dosagem , Heparina de Baixo Peso Molecular/administração & dosagem , Humanos , Masculino , Implantação de Prótese/instrumentação , Embolia Pulmonar/diagnóstico por imagem , Embolia Pulmonar/terapia , Síndrome do Quebra-Nozes/diagnóstico por imagem , Síndrome do Quebra-Nozes/terapia , Veias Renais/diagnóstico por imagem , Resultado do Tratamento , Filtros de Veia Cava , Trombose Venosa/diagnóstico por imagem , Trombose Venosa/terapia
2.
Rev. Fac. Med. (Guatemala) ; 1(25 Segunda Época): 22-28, Jun - Dic 2018.
Artigo em Espanhol | LILACS-Express | LILACS | ID: biblio-1127679

RESUMO

Introducción: El delirio es una complicación angustiante del uso del Sevoflurano en anestesia general. Este estudio determinó la incidencia del delirio y los factores de riesgo en pacientes en el Hospital Herrera Llerandi. Métodos. Este fue un estudio transversal y observacional que incluyó pacientes pediátricos con edades entre 1 y 12 años, que recibieron anestesia general con Sevoflurano para procedimientos electivos y de urgencia. Resultados: Se incluyeron 159 niños, con una incidencia de 31 (18%) casos de delirio. No existe dependencia entre la edad y género de los niños y su nivel de agitación según la escala postoperatoria. Discusión: Los niños más jóvenes que tienen ansiedad moderada-severa en el período preoperatorio poseen un riesgo mayor de desarrollar delirio pos anestesia general con Sevoflurano. Palabras clave: delirio, Sevofluorano, Hospital Herrera Llerandi, ansiedad


Background: Delirium is a distressing complication with the use of Sevoflurane for general anesthesia. This study determined the incidence of delirium and risk factors in patients at Herrera Llerandi Hospital. Methods: This was a cross-sectional, observational study including pediatric patients aged 1-12 years, undergoing general anesthesia with sevoflurane for elective day-case and urgency procedures. Results: 159 children were included, with an incidence of 31 (18%) cases of delirium. There is no dependence between children's age and gender and their level of agitation according to the postoperative scale. Discussion: Children of younger age with greater preoperative anxiety are at increased risk of developing emergence delirium following general anesthesia with Sevoflurane. Key Words: delirium, Sevoflurane, Hospital Herrera Llerandi, anxiety

SELEÇÃO DE REFERÊNCIAS
DETALHE DA PESQUISA